It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs.

Re: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs.

[ Back to Messages ]

Message

Posted by Pooky on November 06, 2000 at 13:54:48:

In Reply to: Stroke caused by phenylpropanolamine? Cold remedies and weight loss drugs. posted by David Shapiro on October 21, 2000 at 23:40:36:

: Has anyone had any experience with the drug phenylpropanolamine found in many cold remedies and weight-loss drugs as it is connected to a higher risk of strokes? If so, please email me with details.
__________________________________________________
I heard about that. I think that may have been a factor in my stroke, because I was taking a lot of cold medicines before my stroke (because I used to work and go to school that was really cold and I always caught colds). If any of you wish to see articles about this, just click on the link below and when you get there do a keyword search for stroke or PPA.




Follow Ups




All times are GMT -7. The time now is 10:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!